MAUDE Adverse Event Report: DATASCOPE CORP. TRANS-RAY PLUS 7.5FR 40CC IAB WITH ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. TRANS-RAY PLUS 7.5FR 40CC IAB WITH ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0608
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Updated fields b4 e1 initial reporter name d9 g3 g6 h2 h3 h6 type of investigation, investigation findings, investigation conclusions h11.Corrected field d4 udi number.An incident occurred during balloon insertion after inserting the sheath an attempt was made to insert the balloon but resistance was encountered and it was not possible to insert it smoothly concerns about leakage due to resistance led to the opening and use of a new balloon there were no problems with its use there was no health risk to the patient no decon or visual inspection performed since product was not returned and could not be evaluated therefore, we were unable to confirm or determine a root cause for the reported failure the failure mode is addressed in the risk file and is operating within its risk profile the ifu addresses the reported failure there were no ncmrs identified which could cause or contribute to the reported failure the investigation does not indicate that the device was inadvertently released as nonconforming or an adulterated product or was a counterfeit the complaint history review did not identify an adverse trend increase in number of complaints over past three 3 months based on the rational provided above no escalation to the capa process is required.
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id (b)(4).
 
Event or Problem Description
It was reported that the transray plus 40cc had issue during balloon insertion.After inserting the sheath, an attempt was made to insert the balloon, but resistance was encountered and it was not possible to insert it smoothly.Concerns about leakage due to resistance led to the opening and use of a new balloon.No harm or injury to the patient was reported.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11 corrected field: h6 (type of investigation).
 
Event or Problem Description
N/a.

Brand Name
TRANS-RAY PLUS 7.5FR 40CC IAB WITH ACCESSORIES
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24341481
Report Number2248146-2026-0000693
Device Sequence Number8318676
Product Code DSP
UDI-Device Identifier10607567111728
UDI-Public(01)10607567111728(17)260919(10)3000332994(11)230919
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122628
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/19/2026
Device Model Number0684-00-0608
Device Catalogue Number0684-00-0608
Device Lot Number3000332994
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer03/13/2026
03/19/2026
Initial Report FDA Received Date02/15/2026
Supplement Report FDA Received Date03/16/2026
03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown